# SDR IXXA2022061316

- Difficulty date: March 8, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Support
- Part number: 143T50007172
- Part serial: NSN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FLOOR SUPPORTS CORRODED P/N 143T5000-71 AND 143T5000-72
